Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have irregular period. On contraceptives. Is this a sign of infertilit?y

I got married on 15th Jan 2012. My gynac adviced a 21 day contraceptive course which i took for around 18 days. but since then.. my period has never been regular. sometimes it comes on the 35 day of the cycle sometimes 38. some times 45. I have never taken any other pill since jan 2012. Now that it is more than a year, this irregular cycle worries me. Is it a sign of infertility? before marriage my period was regular - it would always come on the 27/28th day of the cycle.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Sep 2012
Hello, ,welcome to Hcm.
Yes , irre regular period may be the sign of infertility. So, you have to do these following test. These are thyroid profile, LH, FSH, DHEA and ultra sound of whole abdomen.
You have to take combind oral contraceptive pill for six menstrual cycle.
So, do these things as early as possible and report.
Take care.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor